MAUDE Adverse Event Report: ROHRER AESTHETICS PHOENIX CO2

ROHRER AESTHETICS PHOENIX CO2
Model Number Phoenix
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 06/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
A rohrer customer incorrectly treated a patient with a co2 device causing 3rd degree burns to the patient.The customer had not received any training for the device.However, the customer decided to treat a patient without training of the device.The patient was admitted to the burn unit 2 days after the adverse event.Our service engineer inspected the device on (b)(6) 2022 and found the device to be in complete working order.The laser met all calibration and power standards as set by the fda.The customer has not been forthcoming with details of the patient.I was only able to ascertain background and ethnicity from pictures.

Brand Name
PHOENIX CO2
Common Device Name
PHOENIX CO2
Manufacturer (Section D)
ROHRER AESTHETICS
105 citation court
homewood AL 35209
Manufacturer Contact
mike portera
105 citation court
homewood, AL 35209
2059402200
MDR Report Key15180283
Report Number3011593504-2022-00001
Device Sequence Number20327268
Product Code GEX
UDI-Device Identifier00860564000324
UDI-Public(01)00860564000324(11)220401
Combination Product (Y/N)N
PMA/510(K) Number
K110434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPhoenix
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Disability;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite